# SDR DALA2019082985062

- Difficulty date: August 25, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 65,245 hours, 24,273 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Water Heater
- Condition: Shorted
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS INTERMITTENT ELECTRICAL SHOCK WHEN TOUCHING FAUCET, FLUSH, OR METAL ON DOOR AFT LEFT LAVATORY. REPLACED THE AFT LEFT LAV WATER HEATER IAW AMM 38-13.
